# SDR BSYA2009048

- Difficulty date: September 9, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N122JW
- Make and model: Lear 35A
- Aircraft serial: 217
- Aircraft time: 23,198 hours, 19,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 2381443807
- Condition: Bypassing
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO ORL COULD NOT GET NOSE GEAR DOWN AND LOCK LIGHT.  DID A GO-AROUND, RECYCLED GEAR THEN GOT ALL THREE DOWN AND LOCK LIGHTS.  ON LANDING ALL BRAKES WERE WEAK.  MAINTENANCE FOUND NR 4 POWER BRAKE VALVE BY-PASSING.  REMOVED AND REPLACED VALVE OPS, CHECKS GOOD.
